RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 1, Pages 48–55 (Mi tmf2966)  

This article is cited in 2 scientific papers (total in 2 papers)

Renormalization for a relativistic Fermi system in an external field

M. A. Braun, T. N. Sibirkina


Abstract: The paper is concerned with renormalization in the theory of a relativistic Fermi system in an external field. The renormalized physical external field is related to the renormalized bare external field. The ground-state energy of the system is expressed in terms of renormalized quantities.

Full text: PDF file (943 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:1, 652–656

Received: 25.06.1971

Citation: M. A. Braun, T. N. Sibirkina, “Renormalization for a relativistic Fermi system in an external field”, TMF, 12:1 (1972), 48–55; Theoret. and Math. Phys., 12:1 (1972), 652–656

Citation in format AMSBIB
\Bibitem{BraSib72}
\by M.~A.~Braun, T.~N.~Sibirkina
\paper Renormalization for a relativistic Fermi system in an external field
\jour TMF
\yr 1972
\vol 12
\issue 1
\pages 48--55
\mathnet{http://mi.mathnet.ru/tmf2966}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 1
\pages 652--656
\crossref{https://doi.org/10.1007/BF01030040}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2966
  • http://mi.mathnet.ru/eng/tmf/v12/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Braun, “Perturbation theory for level shifts and transition probabilities in a relativistic two-electron system”, Theoret. and Math. Phys., 34:1 (1978), 36–42  mathnet  crossref
    2. M. A. Braun, A. N. Vasil'ev, A. L. Kitanin, Yu. M. Pis'mak, “On renormalization and the $\mathscr R$-operation for quantum electrodynamics in an external field”, Theoret. and Math. Phys., 34:2 (1978), 98–105  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:173
    Full text:74
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020